Universiti Teknologi Malaysia Institutional Repository

Perawatan masalah-masalah tirisan oleh persamaan-persamaan Kamiran Anih Cauchy

Razali, Mohamad Rashidi (1985) Perawatan masalah-masalah tirisan oleh persamaan-persamaan Kamiran Anih Cauchy. Matematika, 1 (1). pp. 1-10. ISSN 0127-8274

[img]
Preview
PDF - Published Version
186Kb

Official URL: http://www.fs.utm.my/matematika/content/view/217/3...

Abstract

Item Type:Article
Uncontrolled Keywords:integral equation
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:8819
Deposited By: Ms Zalinda Shuratman
Deposited On:13 May 2009 06:45
Last Modified:13 Aug 2010 09:02

Repository Staff Only: item control page